# SDR REXA2012112601701

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 21,170 hours, 18,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

EXPERIENCED VISIBLE SMOKE/FUME FOLLOWED BY A SMOKE TOILET CAUTION MESSAGE AFTER TRANSFERRING ENGINE BLEEDS TO APU ON APPROACH INTO BWI.  RAN ENGINE WITH APU WITH PACKS ON UNABLE TO DUPLICATE PROBLEM AT THIS TIME.  INSPECTED LAVATORY SPEED TAPE AND FOUND TO BE IN GOOD CONDITION IAW AMM 05-50-00.  AIRCRAFT OK FOR SERVICE.
